# SDR RRXA96024

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951R
- Make and model: Doug DC-8-63
- Aircraft serial: 46092
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Gear Doors
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

KDAY-KEWR - FLT 118 - AFTER GEAR RETRACTION, DOORS NOT LATCHED LIGHT AND RIGHT ALT GEAR DOOR WARNING LIGHT ON.  LIGHTS DID NOT GO OUT AFTER UPLATCH CHECK.  CYCLED GEAR AND EXTENDED FLAPS NO HELP.  LIGHTS WENT OUT ON FINAL WITH FLAP EXTENSION.  MAINTENANCE STILL WORKING DISCREPANCY.  (M)
